# SDR DL76S010370

- Difficulty date: March 2, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 43,032 hours, 20,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32214
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A SRM SKIN REPAIR, TOOLING DAMAGE OCCURRED TO STR 39L.  THIS DOCUMENT PROVIDES A REPAIR OF BOTH THE STRINGER AND SKIN. THE DAMAGE IS LOCATED AT STA 355.   CORRECTIVE ACTION: ER/A 397313-14
